# SDR ABXA000456

- Difficulty date: September 11, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 51,588 hours, 46,758 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LONGERON 25 RIGHT AFT OF MAIN LANDING GEAR DOOR CUTOUT CORRODED.  REPLACED LONGERON IAW DC9 SRM 51-30-2.
